The multiplier of the interval [−1, 1] for the Dunkl transform of arbitrary order on the real line

  1. Ciaurri, Ó. 1
  2. Roncal, L. 1
  3. Varona, J.L. 1
  1. 1 Universidad de La Rioja
    info

    Universidad de La Rioja

    Logroño, España

    ROR https://ror.org/0553yr311

Revista:
Integral Transforms and Special Functions

ISSN: 1065-2469

Any de publicació: 2015

Volum: 26

Número: 9

Pàgines: 728-736

Tipus: Article

DOI: 10.1080/10652469.2015.1038707 SCOPUS: 2-s2.0-84930577188 WoS: WOS:000355678700007 GOOGLE SCHOLAR

Altres publicacions en: Integral Transforms and Special Functions

Repositori institucional: lock_openAccés obert Postprint

Resum

We study the boundedness of the multiplier of the interval (Formula presented.) for the Dunkl transform of order (Formula presented.) on weighted (Formula presented.) spaces, with (Formula presented.). In particular, we get that it is bounded from (Formula presented.) into itself if and only if (Formula presented.) when (Formula presented.) or if and only if (Formula presented.) when (Formula presented.). © 2015 Taylor & Francis.